University of Vermont

cems
College of
Engineering and Mathematical Sciences
Peter Sheridan Dodds

Peter Sheridan Dodds

Ph.D., Massachusetts Institute of Technology

Office: 201 Farrell
Phone: x62940
E-Mail: peter.dodds@uvm.edu
Personal Web Page: http://www.uvm.edu/~pdodds

Office hours:  See my current course websites at http://www.uvm.edu/~pdodds/teaching/

Title:  Professor

Related Links:
Click here for complete list of publications.

Area(s) of Expertise:
Complex systems and networks, contagion, sociotechnical phenomena, happiness, stories.

Curriculum Vitae

Publications:

  • P. S. Dodds and C. M. Danforth.
    "Measuring the Happiness of Large-Scale Written Expression: Songs, Blogs, and Presidents."
    Journal of Happiness Studies, DOI:10.1007/s10902-009-9150-9, Published online July 20, 2009.

  • P. S. Dodds.
    "On the optimal form of branching supply and collection networks"
    Accepted for publication at Phys. Rev. Lett. , 2010.

  • D. J. Watts and P. S. Dodds.
    "Influentials, Networks, and Public Opinion Formation."
    Journal of Consumer Research, 34, 441-458, 2007.

  • M.J. Salganik, P.S. Dodds, and D.J. Watts.
    ``Experimental study of inequality and unpredictability in an artificial cultural market.''
    Science, 311, 854-856, 2006.

  • P.S. Dodds and D.J. Watts.
    ``Universal Behavior in a Generalized Model of Contagion.''
    Phyical Review Letters, 92, article #218701, 2004.

  • P.S. Dodds, D.J. Watts, and C.F. Sabel.
    ``Information exchange and the robustness of organizational networks.''
    Proc. Natl. Acad. Sci., 100, 12516-12521, 2003.

  • P.S. Dodds, R. Muhamad, and D.J. Watts.
    ``An Experimental study of Search in Global Social Networks.''
    Science, 301, 827-829, 2003.

  • D.J. Watts, P.S. Dodds and M.E.J. Newman.
    ``Identity and search in social networks''
    Science, 296, 1302-1305, 2002.

  • P.S. Dodds, D.H. Rothman, and J.S. Weitz.
    ``Re-examination of the `3/4-law' of Metabolism,''
    Journal of Theoretical Biology, 209, 9-27, 2001.

  • P.S. Dodds and D.H. Rothman.
    ``Scaling, universality, and geomorphology,''
    Annual Review of Earth and Planetary Sciences, 28, 571-610, 2000.